# SDR ZZDA2010540

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ENGINE COWLING RIB, GOUGED.  ACCOMPLISHED ENGINE COWLING RIB ANGLE AND FILLER REPAIR PER B717 SRM 54-20-05 FIG 201 REPAIR 3.
